MathSciNet Relay Station
MathSciNet bibliographic data
MR1612047 (98k:35181) 35Q55 (35B32 76E30)
Popp, Stefan; Stiller, Olaf; Kuznetsov, Evgenii; Kramer, Lorenz The cubic complex Ginzburg-Landau equation for a backward bifurcation. Phys. D 114 (1998), no. 1-2, 81–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement